RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 227, Pages 56–74 (Mi tm545)  

This article is cited in 15 scientific papers (total in 15 papers)

On Spaces of Functions of Variable Smoothness Defined by Pseudodifferential Operators

O. V. Besov


Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 227, 50–69

Bibliographic databases:
UDC: 517
Received in January 1999

Citation: O. V. Besov, “On Spaces of Functions of Variable Smoothness Defined by Pseudodifferential Operators”, Investigations in the theory of differentiable functions of many variables and its applications. Part 18, Collection of papers, Tr. Mat. Inst. Steklova, 227, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 56–74; Proc. Steklov Inst. Math., 227 (1999), 50–69

Citation in format AMSBIB
\Bibitem{Bes99}
\by O.~V.~Besov
\paper On Spaces of Functions of Variable Smoothness Defined by Pseudodifferential Operators
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~18
\bookinfo Collection of papers
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 227
\pages 56--74
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1784305}
\zmath{https://zbmath.org/?q=an:0978.46018}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 227
\pages 50--69


Linking options:
  • http://mi.mathnet.ru/eng/tm545
  • http://mi.mathnet.ru/eng/tm/v227/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. O. V. Besov, “Equivalent Normings of Spaces of Functions of Variable Smoothness”, Proc. Steklov Inst. Math., 243 (2003), 80–88  mathnet  mathscinet  zmath
    3. Besov O.V., “Equivalent normings of spaces of functions of variable smoothness”, Doklady Mathematics, 68:1 (2003), 99–102  mathnet  mathscinet  zmath  isi
    4. Besov O., Kalyabin G., “Spaces of differentiable functions”, Function Spaces, Differential Operators and Nonlinear Analysis: the Hans Triebel Anniversary Volume, 2003, 3–21  crossref  mathscinet  zmath  isi
    5. O. V. Besov, “Interpolation, Embedding, and Extension of Spaces of Functions of Variable Smoothness”, Proc. Steklov Inst. Math., 248 (2005), 47–58  mathnet  mathscinet  zmath
    6. Besov O.V., “On the interpolation, embedding, and extension of spaces of functions of variable smoothness”, Doklady Mathematics, 71:2 (2005), 163–167  zmath  elib
    7. Diening, L, “Function spaces of variable smoothness and integrability”, Journal of Functional Analysis, 256:6 (2009), 1731  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Almeida A., Hasto P., “Besov spaces with variable smoothness and integrability”, Journal of Functional Analysis, 258:5 (2010), 1628–1655  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Drihem D., “Atomic Decomposition of Besov Spaces with Variable Smoothness and Integrability”, J. Math. Anal. Appl., 389:1 (2012), 15–31  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Yang D. Zhuo C. Yuan W., “Besov-Type Spaces With Variable Smoothness and Integrability”, J. Funct. Anal., 269:6 (2015), 1840–1898  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. Yang D., Zhuo C., Yuan W., “Triebel-Lizorkin Type Spaces With Variable Exponents”, Banach J. Math. Anal., 9:4 (2015), 146–202  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Kryakvin V., Rabinovich V., “Pseudodifferential Operators in Weighted Holder-Zygmund Spaces of Variable Smoothness”, Large Truncated Toeplitz Matrices, Toeplitz Operators, and Related Topics: the Albrecht Bottcher Anniversary Volume, Operator Theory Advances and Applications, 259, eds. Bini D., Ehrhardt T., Karlovich A., Spitkovsky I., Springer International Publishing Ag, 2017, 511–531  crossref  mathscinet  zmath  isi  scopus
    13. Kryakvin V., Omarova G., “Spectral Invariance For Pseudodifferential Operators in Holder-Zygmund Spaces of the Variable Smoothness”, J. Pseudo-Differ. Oper. Appl., 9:1 (2018), 95–104  crossref  mathscinet  zmath  isi  scopus
    14. V. D. Kryakvin, V. S. Rabinovich, “Pseudodifferential Operators on Besov Spaces of Variable Smoothness”, Math. Notes, 104:4 (2018), 545–558  mathnet  crossref  crossref  isi  elib
    15. Fang J. Zhao J., “Triebel-Lizorkin Spaces With Variable Smoothness and Integrability on Lie Groups of Polynomial Growth”, J. Pseudo-Differ. Oper. Appl., 9:4 (2018), 891–902  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:302
    Full text:111
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021